Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
looking forward

Should i STILL be breaking out 8 weeks into Retin A?

Ive been using Retin-A .1% gel for 8 weeks now and have seen a little progress. My scars have lightened and my skin is smoother, however i still have the same AMOUNT of spots I did in the first month... if not more. My face is no longer purging but im not seeing significant improvement yet. This is very discouraging and im probably going to try TAZORAC .1% cream on one side of my face to see if it works... has anyone else made the switch from Retin-a to Tazorac?

Share this post


Link to post
Share on other sites

I am still using retin-a. I found it took about 3 months for my skin to settle down, and I was prescribed the weakest one (0.01%). I was glad I stuck with it because the texture of my skin has improved so much. In fact, several of my friends have started using it after seeing the results of my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×